# SDR AU000172

- Difficulty date: February 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Damaged
- Location: Landing Gear
- Part time: 13,876 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR CONTROL VALVE DOWN SOLENOID HAD HIGH RESISTANCE(20OHMS).
